I am sorry you are doing so badly and I do have to wonder if you are having some light withdrawals going from the patch to just 10mg of Oxycotin. That is a low dose. Have you called your drs office and talked with the nurse at least about what is going on? It may be well worth your time to put a call in if you are doing the same way.
I can tell you first hand that some medications can cause personality changes. Vicodin and the patches gave me the very worst disposition you can imagine. They also tended to hype me up a little. I could not stand myself when I took these meds so I know what it was like for anyone around me.
I have to agree with what WhiteBeard says about medication. Lets face it none of us want to be on this stuff, but if it means some quality life then so be it. Because you have CP that is not a life sentence of living in severe pain the rest of your life. That is why there is pain medication available to us. I am sorry your husband has an attitude about pain medication and I really hope you will let him read the article at CP101 about the difference of addiction and tolerance issues. I had many problems with Oxycotin and ended up not being able to tolerate it. My husband hit the roof as they say, it was awful. But the bottom line is he was uneducated about medication and only knew what he saw on the tv shows which did not work in my favor at all, lol. Bottom line I have a pain pump and most likely will always have one, but that does not make me an addict. It gives me some quality life so I can do things like keeo my grandson a few hours and play with him.I take him places, with out it, I could not do these simple things.
I know before you were not taking your meds as prescribed and after some encouragement from the forum you decided to use the patch and take your meds and it gave you some relief. You mention that always before you fought the pain and would not give in to it. Sometimes by doing that Nurse2 we do ourselves more harm. By that I mean if you are in constant severe pain and you are fighting it and trying to stay up and be active and do a lot of things you are not only working against your medication but your body as well. Pain takes a toll on our body, by pushing it like you do, the body is never able to to relax, the medication is not going to be as effective either. But slowing down and allowing your body to rest somewhat so many bad signals do not get sent to the brain. When you are fighting it your body is as tenese as it can be, meaning increased spasms and more pain.
Please let us know how you are doing.